# SDR FDEA201104211566

- Difficulty date: April 21, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 21,914 hours, 11,832 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

LOWERED THE LANDING GEAR ON FINAL AND RECEIVED A DUAL SYSTEM NLG RED "UNLOCK" .  MISSED APPROACH AND COMPLIED WITH ECAM ( AFTER REVEIWING  QRH) TO GRAVITY EXTEND PROCEDURE. AFTER SAME RED "UNLOCK" OCCURRED.   COMMUNICATION WITH MX AND REVERSED GRAVITY EXT. CRANK TO ALLOW SYSTEM 1 AND 2  NORMAL RETRACT AND THEN EXTEND CYCLE TO ATTEMPT NORMAL INDICATION OF DOWN AND LOCKED.  2 CYCLES, STILL RED "UNLOCK" BOTH TIMES VISUAL E/E COMPARTMENT  INSPECT WERE UNLOCKED.  INDICATION RETURNED TO NORMAL DOWN FINISHED REMOVAL OF RETRACT ACTUATOR AND INSTALLED NEW ACTUATOR IAW AMM 32-31-22-04. REMOVED AND REPLACED NLG TELESCOPIC STRUT ASSY PER MOCC.  CYCLED NLG 10 TIMES.  FUNCTION AND LEAK CHECKED GOOD ON BOTH WITH HYDRAULICS.
